# SDR MASA2011090503626

- Difficulty date: September 3, 2011
- Submitted: September 5, 2011
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 21,009 hours, 16,513 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER O/H LIGHT ROW 18 INOP.  RELAMPED EMERGENCY LIGHT.
